Multiple drugs abuse
- 82 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a retrospective study (records between January 2009 and December 2017) involving 111 cases, seven male patients aged 17-45 years were described, who developed various toxicities following abuse of metamfetamine, ketamine, diazepam, midazolam, morphine or zopiclone with concomitant new psychoactive substance poisoning [not all outcomes stated; amount ingested not stated].
Case 1: A 31-year-old man had abused ketamine and metamfetamine by ingesting them. He had also abused cocaine and new psychoactive substance para-methoxymethamfetamine (PMMA) and was hospitalised due to convulsions, impaired consciousness, tachycardia, hyperthermia, hypertension, renal failure with metabolic acidosis and rhabdomyolysis. The plasma creatinine was 278 µmol/L and creatine kinase was 7090 IU/L....